# SDR CALA2013080790210

- Difficulty date: August 7, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 52,589 hours, 6,382 cycles
- Engine: Pwa PW40903
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 20412200412
- Part serial: 52
- Condition: Faulty
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR DISPLAYS GREEN ARC AT 5.5 MILES AT ALL TILTS.  PAINTS WEATHER OK.  REPLACED WEATHER RADAR CONTROL PANEL IAW AMM.
